# SDR CA041208002

- Difficulty date: December 1, 2004
- Submitted: March 3, 2005
- Operation: General aviation
- Make and model: Beech 1900D
- Aircraft time: 5,526 hours
- Engine: Pwa PT6A67D
- Propeller: Hartzl HCE4A3I
- System (JASC): 7500 · Engine Bleed Air System
- Part: Tube
- Part number: 12991003363
- Condition: Cracked
- Location: Bleed Air
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WHILE INSPECTING ONE OF THE FLEETS 1900D AIRCRAFT BLEED AIR TUBE PN 129-910033-63 FOUND TO BE CRACKED ALONG THE WELD. TIME OF THIS ACRFT 21,691.6 HOURS.  A PRECAUTIONARY INSPECTION WAS COMPLETED ON AN OTHER AIRCRAFT TOTAL TIME 6291.9. THE SAME PN TUBE WAS FOUND CRACKED.
